# SDR WRLA20007

- Difficulty date: February 25, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FEB 21, UPON ARRIVAL AT ATLANTA FOR A SCHEDULED MAINTENANCE CHECK (A-7) DAMAGE WAS DISCOVERED DURING AN INSPECTION OF THE LOWER FORWARD CARGO COMPARTMENT.  THE DAMAGE WAS TO THE AFT BULKHEAD STANCHION AT STATION 1119, AND TO THE OTHER ATTACHMENTS OF THE COMPARTMENTS AFT BULKHEAD.  REPAIR AND REPLACEMENT OF DAMAGED COMPONENTS WERE UNDER TAKEN AND ARE IN PROGRESS.
